MathSciNet Relay Station
MathSciNet bibliographic data
MR1308489 (96b:57038) 57R57 (14D20 57N13 57R40 58D29)
Kronheimer, P. B.; Mrowka, T. S. Gauge theory for embedded surfaces. II. Topology 34 (1995), no. 1, 37–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement